Conformal transformation of locally dually flat Finsler metrics
Bull. Korean Math. Soc. 2019 Vol. 56, No. 2, 407-418
Published online March 1, 2019
Laya Ghasemnezhad, Bahman Rezaei
Urmia University; Urmia University
Abstract : In this paper, we study conformal transformations between special class of Finsler metrics named $\textbf{C}$-reducible metrics. This class includes Randers metrics in the form $F=\alpha + \beta $ and Kropina metric in the form $F=\frac{\alpha^{2}}{\beta}$. We prove that every conformal transformation between locally dually flat Randers metrics must be homothetic and also every conformal transformation between locally dually flat Kropina metrics must be homothetic.
Keywords : conformal transformation, locally dually flat, Randers metric, Kropina metric, $\textbf{C}$-reducible metric
MSC numbers : 53C60, 53C25
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd